# SDR ALGA100674

- Difficulty date: May 5, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: XATVM
- Make and model: Bell 212
- Aircraft serial: 30934
- Aircraft time: 20,684 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Drag Brace
- Part number: 204011179003
- Part serial: A6038
- Condition: Cracked
- Location: M/R Head
- Part time: 442 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSPECTION FOUND CRACK OUTSIDE EDGE, BARREL BORE / REPLACED CLEVIS WITH NEW CLEVIS, BY OVERHAUL SHOP.
